Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 149, NWS Denver/Boulder, CO

August 1, 2015Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 1, 2015, 7:23 PM MDT for Washington County, Colorado. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2015, 7:23 PM MDT (01:23 UTC)
Expired
Aug 1, 2015, 7:45 PM MDT
In force
22 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 128 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 7:28 PM MDTTSTM WND GST 62Akron, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
3743 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS55 KBOU 020123
SVRBOU
COC121-020145-
/O.NEW.KBOU.SV.W.0149.150802T0123Z-150802T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
723 PM MDT SAT AUG 1 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 745 PM MDT

* AT 722 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PLATNER...OR
  5 MILES EAST OF AKRON...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON...OTIS AND PLATNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
A BUILDING. THIS STORM HAS A HISTORY OF PRODUCING ONE INCH DIAMETER 
HAIL AS IT MOVED OVER NORTHERN WASHINGTON COUNTY. 

&&

LAT...LON 4024 10322 4025 10299 3995 10285 3996 10328
TIME...MOT...LOC 0122Z 000DEG 23KT 4016 10310 

HAIL...1.25IN
WIND...60MPH

$$

DANKERS
1 follow-up statement
623 
WWUS55 KBOU 020140
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
740 PM MDT SAT AUG 1 2015

COC121-020145-
/O.CON.KBOU.SV.W.0149.000000T0000Z-150802T0145Z/
WASHINGTON CO-
740 PM MDT SAT AUG 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN WASHINGTON COUNTY...

AT 739 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PLATNER...OR 9 MILES SOUTHEAST OF AKRON...MOVING SOUTH AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AKRON...OTIS AND PLATNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4024 10322 4025 10299 3995 10285 3996 10328
TIME...MOT...LOC 0139Z 000DEG 23KT 4005 10310 

HAIL...1.25IN
WIND...60MPH

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:23 PM MDT, 5 hours earlier.

Area forecast discussion, Aug 1, 2:23 PM MDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
223 PM MDT SAT AUG 1 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 147 PM MDT SAT AUG 1 2015

STABLE LAYER CURRENTLY HELPING TO KEEP STORMS AT BAY THIS
AFTERNOON. SOME DEVELOPMENT OVER THE HIGHER TERRAIN AND AREAS
SOUTH OF I-70 IS STILL POSSIBLE INTO THE EARLY EVENING HOURS.
AREAL COVERAGE WILL BE ISOLATED WITH MAIN THREATS BEING MODERATE
TO HEAVY RAIN AND GUSTY WINDS. INCLUDED A SLIGHT CHANCE OF
PRECIPITATION OVER THE LOWER FOOTHILLS AND EAST INTO DENVER DUE
TO MODEL SOUNDINGS SHOWING THE CAP DISSIPATING THROUGHOUT THE
AFTERNOON AND EARLY EVENING. THIS COULD LEAD TO SOME LIGHT SHRA
DEVELOPING INTO THE EVENING HOURS BUT ONCE AGAIN COVERAGE WILL BE
ISOLATED WITH SOME BRIEF RAIN AND GUSTY WINDS. SKIES WILL BECOME
PARTLY CLOUDY OVERNIGHT WITH LOWS IN THE 60S FOR THE PLAINS AND
40S FOR THE MOUNTAINS.

SUNDAY WILL SEE THE UPPER LEVEL RIDGE STILL IN PLACE OVER THE
SOUTHERN CONUS WITH A DISTURBANCE MOVING INTO UTAH. THIS WILL
ALLOW FOR SOME ADDITIONAL SUBTROPICAL MOISTURE TO MOVE INTO AZ AND
CO. THUNDERSTORM COVERAGE WILL INCREASE OVER THE MOUNTAINS BY
TOMORROW AFTERNOON WITH A SLIGHT CHANCE OVER THE PLAINS CLOSEST TO
THE FOOTHILLS. THERE IS LESS OF A CAP TOMORROW WITH WEAK
SUBSIDENCE TRANSITIONING OUT AS WELL AS INCREASED MOISTURE. THIS
WILL HELP TO EXTEND THE COVERAGE TOMORROW AFTERNOON. TEMPERATURES
WILL STILL BE AROUND NORMAL WITH HIGHS IN THE UPPER 80S TO LOWER
90S OVER THE PLAINS AND 60S TO 70S FOR THE MOUNTAINS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 147 PM MDT SAT AUG 1 2015

SUNDAY NIGHT...THE UPPER LEVEL TROUGH WILL MAKE ITS WAY INTO
WESTERN CO. THE MDLS CONTINUE TO SHOW AN INCREASE IN SUBTROPICAL
MOISTURE OVER THE HIGH COUNTRY...ENOUGH TO GO WITH LIKELY POPS
OVERNIGHT. THE HIGHEST POPS WILL BE IN THIS AREA. MID LEVEL
SUBSIDENCE ASSOCIATED WITH THE UPPER LEVEL RIDGE SHOULD KEEP THE
NORTHEAST PLAINS OF CO...WITH JUST ISOLD POPS IN AND NEAR THE
FOOTHILLS AND PALMER DIVIDE. MONDAY INTO MONDAY NIGHT...THE UPPER
TROUGH WILL SHIFT THE RIDGE AXIS EASTWARD AS IT SLOWLY MAKES ITS
WAY EASTWARD ALONG THE NORTHERN BORDER. THIS WILL ALLOW FOR THE
CHC OF THUNDERSTORMS TO ENCOMPASS THE ENTIRE CWA IN THE AFTERNOON
AND OVERNIGHT...WITH THE HIGHEST POPS OVER THE NORTHERN HALF OF
THE FORECAST AREA. MORE CLOUD COVER WILL ALLOW FOR COOLER
TEMPERATURES AS WELL MONDAY AFTERNOON. TUESDAY AND TUESDAY
NIGHT...THE TROUGH WILL SHIFT TO THE NORTHEAST AND EAST WITH THE
RIDGE REESTABLISHING ITSELF OVER THE DESERT SOUTHWEST. A DRIER
NORTHWESTERLY FLOW ALOFT WILL BE OVER COLORADO. THE COVERAGE OF
THUNDERSTORMS WILL BE ISOLATED TO WIDELY SCATTERED...WITH THE BEST
COVERAGE IN THE MOUNTAINS AND FAR NORTHEAST PLAINS. THE RIDGE WILL
FLATTEN A BIT IN THE MIDDLE OF THE WEEK AS ANOTHER SYSTEM PASSES
ACROSS WYOMING ON THURSDAY. NOT MUCH MOISTURE WITH THIS SYSTEM SO
IF STORMS DEVELOP OVERALL COVERAGE WILL BE LOW. A BROAD BUT FLAT
UPPER RIDGE IS PROGGED FOR LATE IN THE WEEK. SOME MOISTURE...BUT
OVERALL POPS WILL BE TEMPERATURES SLIGHTLY ABOVE SEASONAL NORMALS.
THERE MAY BE A BIT MORE MOISTURE TO WORK WITH BY THE WEEKEND AS
THE FLOW ALOFT BECOMES SOUTHWESTERLY AND THE RIDGE AXIS SHIFTS TO
THE EAST OF CO.
&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SUNDAY LATE AFTERNOON)
ISSUED AT 147 PM MDT SAT AUG 1 2015

CONDITIONS WILL REMAIN VFR THROUGH THE NEXT 24 HOURS AT APA...DEN
AND BJC. THERE IS A SLIGHT CHANCE OF SOME DEVELOPING SHOWERS TO
THE SOUTH AND EAST OF THE TERMINAL SO INCLUDED VCSH WITH LIGHT
GUSTING LATER THIS AFTERNOON INTO THE EARLY EVENING. DO NOT EXPECT
RESTRICTIONS TO CEILINGS OR VISIBILITY WITH THE SHOWERS. WINDS
WILL LIGHT AND VARIABLE THEN TRANSITION AROUND TO DRAINAGE BY 04Z
BEFORE GOING NORTH BY TOMORROW MORNING.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BOWEN
LONG TERM...COOPER
AVIATION...BOWEN
Hazardous weather outlook, Aug 1, 10:01 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1001 AM MDT SAT AUG 1 2015

COZ030>051-021615-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1001 AM MDT SAT AUG 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE
MOUNTAINS THIS AFTERNOON...MAINLY ALONG AND SOUTH OF THE
INTERSTATE 70 CORRIDOR. THERE COULD ALSO BE A FEW THUNDERSTORMS
EXTENDING OVER THE PALMER DIVIDE AS WELL. EXPECT HEAVY RAIN AND
GUSTY WINDS WITH THE STRONGER STORMS. THERE WILL BE A DRIER AND
MORE SUBSIDENT AIRMASS IN PLACE ESPECIALLY OVER FAR NORTHERN AND
NORTHEAST COLORADO. TEMPERATURES WILL BE A FEW DEGREES WARMER
TODAY OVER THE PLAINS WITH READINGS IN THE LOWER 90S UNDER PARTLY
CLOUDY SKIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY AND MONDAY...THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL
INCREASE AS MOISTURE FLOWS UP FROM THE SOUTH WITH A PASSING UPPER
LEVEL WEATHER DISTURBANCE. TUESDAY WILL BE IT WILL BE DRIER AND
COOLER. WEDNESDAY SHOULD BE DRY AS WELL WITH THE WARMEST
TEMPERATURES OF THE WEEK UNDERNEATH A STRONG RIDGE OF HIGH
PRESSURE. FOR THE LATTER PART OF THE WEEK...THERE WILL BE A A
SLIGHT CHANCE OF THUNDERSTORMS IN THE HIGH COUNTRY ON THURSDAY AND
A BETTER CHANCE OF STORMS ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Aug 1, 4:28 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT SAT AUG 1 2015

COZ048-012315-
LOGAN COUNTY CO-
428 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY UNTIL 515 PM
MDT...

AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PADRONI...OR 10 MILES NORTH OF STERLING...MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STERLING...FLEMING...ILIFF...ATWOOD...NORTH STERLING RESERVOIR...
PADRONI AND PROCTOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4048 10324 4076 10343 4091 10297 4063 10279
TIME...MOT...LOC 2227Z 341DEG 6KT 4080 10315

DANKERS
Special weather statement, Aug 1, 6:23 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
623 PM MDT SAT AUG 1 2015

COZ041-046-020115-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
623 PM MDT SAT AUG 1 2015

...SPECIAL WEATHER STATEMENT...

AT 623 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF AGATE...OR 28 MILES NORTHWEST OF LIMON...MOVING SOUTH
AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN ELBERT
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3946 10432 3951 10404 3923 10387 3917 10429
TIME...MOT...LOC 0023Z 341DEG 6KT 3943 10419

DANKERS
Special weather statement, Aug 1, 6:30 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
630 PM MDT SAT AUG 1 2015

COZ050-051-020115-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
630 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS AND WESTERN
SEDGWICK COUNTIES UNTIL 715 PM MDT...

AT 628 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEDGWICK...OR 12 MILES SOUTH OF CHAPPELL...MOVING SOUTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM PRODUCED HAIL UP TO GOLFBALL SIZE AND GUSTY WINDS UP TO
75 MPH AS IT MOVED OVER THE NEBRASKA PANHANDLE BETWEEN 500 PM AND
600 PM.  THE STORM HAS WEAKEND SIGNIFICANTLY...BUT IS STILL CAPABLE
OF PRODUCING GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
HAXTUN...OVID...SEDGWICK...PAOLI...MARKS BUTTE AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4098 10263 4100 10239 4061 10218 4060 10264
TIME...MOT...LOC 0028Z 353DEG 16KT 4092 10254

DANKERS
Special weather statement, Aug 1, 7:04 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
704 PM MDT SAT AUG 1 2015

COZ050-051-020145-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
704 PM MDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS AND SOUTHWESTERN
SEDGWICK COUNTIES UNTIL 745 PM MDT...

AT 703 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAIRFIELD...OR 13 MILES NORTHWEST OF HOLYOKE...MOVING SOUTH AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLYOKE...HAXTUN...PAOLI...HIGHLAND CENTER AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4082 10263 4080 10238 4050 10227 4050 10264
TIME...MOT...LOC 0103Z 355DEG 10KT 4073 10249

DANKERS
Local storm report, Aug 1, 7:12 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             8 NE AKRON              40.24N 103.10W
08/01/2015  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Aug 1, 7:17 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT SAT AUG 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             8 NE AKRON              40.24N 103.10W
08/01/2015  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0640 PM     HAIL             11 NNE AKRON            40.31N 103.13W
08/01/2015  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 6:23 PM MDTSpecial Weather StatementBOUElbert52 min
Aug 1, 6:30 PM MDTSpecial Weather StatementBOUSedgwick45 min
Aug 1, 6:46 PM MDTSevere Thunderstorm WarningBOUWashington29 min
Aug 1, 7:04 PM MDTSpecial Weather StatementBOUPhillips41 min
Aug 1, 7:42 PM MDTSevere Thunderstorm WarningBOUWashington33 min
Aug 2, 12:26 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Aug 2, 12:49 PM MDTAreal Flood AdvisoryBOULarimer86 min
Aug 2, 3:08 PM MDTSpecial Weather StatementBOUDenver37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.